MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd syringe integra 3ml w/ndl 25x1 rb leaked.The following information was provided by the initial reporter: verbatim: we set it out for pickup last week.There have not been any pickups.Also, we had another needle today malfunction.I draw up the vaccine but did not administer it.As i mentioned before, i thought it was because the machines were not tightening the needle to the syringe properly.That is not the case.This needle was screwed in properly, but it still leaked vaccine as i was trying to get the air bubbles out.Do you want me to add the new syringe to the shipment? i can label each so there is no confusion.
 
Additional Manufacturer Narrative
One sample was provided to our quality team for investigation.The sample was tested for leakage and found to have no defects observed.The condition observed is acceptable per product specification.The reported defect was not identified in the samples received, so no corrective action is required at this time.Furthermore, a device history record review was completed for provided lot number 0293610.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE INTEGRA 3ML W/NDL 25X1 RB
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21032724
Report Number1213809-2024-01000
Device Sequence Number9155531
Product Code MEG
UDI-Device Identifier30382903052708
UDI-Public(01)30382903052708(11)210223(17)260228(10)1054572
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number305270
Device Lot Number0293610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer02/16/2025
Initial Report FDA Received Date12/29/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown